# SDR UIEA2017112502291

- Difficulty date: November 25, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 92,842 hours, 18,380 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Altitude
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FOR  CABIN ALTITUDE AUTO 1.  PERFORMED FIM 21-31 FT 803,  NO FAULTS NOTED AT THIS TIME, STATUS MESSAGE CLEARED.
